# SDR SWAA085236

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 22,866 hours, 13,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2509
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED FUMES IN FWD PART OF CABIN.  REMOVED AND REPLACED ACM, WATER SEPARATOR BAGS AND HEPA FILTER PER MM.
